# SDR SWAA2020112323044

- Difficulty date: October 13, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 35 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB LOCATED AT STAB STA 129.50 AT 35' FROM FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW SRM B737-700 55-10-09-2R-5 REPAIR 5 FIG 204 AND REPAIR STEPS ARE DOCUMENTED ON NRC NR L182220.
